3 doctors weighed in:

If it take geodon (ziprasidone) and zyprexa and zyprexa and trazodone another day can I get slurred speech, impatience, and akathisia? Feel weak in the legs too

3 doctors weighed in
Dr. Donald Alves
Emergency Medicine
1 doctor agrees

In brief: Yes

Not recommended, and if considering or done intentionally, need to go to er to obtain urgent assistance and stabilization.
If dose higher than you are able to tolerate due to side effects, notifiy your prescriber asap.

In brief: Yes

Not recommended, and if considering or done intentionally, need to go to er to obtain urgent assistance and stabilization.
If dose higher than you are able to tolerate due to side effects, notifiy your prescriber asap.
Dr. Donald Alves
Dr. Donald Alves
Thank

In brief: Yes - Talk with doc.

Yes, it is possible, especially depends on the dosage.
These may be serious side effects and you should talk with your doctor.

In brief: Yes - Talk with doc.

Yes, it is possible, especially depends on the dosage.
These may be serious side effects and you should talk with your doctor.
Dr. Michael Blumenfield
Dr. Michael Blumenfield
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors